# SDR CA131021016

- Difficulty date: October 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE HAD AN EVENT DURING FLIGHT, CAUSING THE SHUTDOWN OF THE LT ENGINE.  THE PILOT PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.
